# SDR FDEA201601300403

- Difficulty date: January 30, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N128FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42719
- Aircraft time: 452 hours, 203 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EICAS MSG MAIN CARGO DOOR AT FL 340, EXTINGUISHED AT 12000 MSL CABIN ALT OF 9500.  RELEASED FOR SERVICE IAW MEL 52-71-01-02 CATEGORY C EXPIRATION 09FEB16.  MAIN DECK CARGO DOOR INDICATION SYS INOPERATIVE.  VERIFY & RECORD IN AML & EAML THAT  MAIN DECK CARGO DOOR IS CLOSED, LATCHED & LOCKED BEFORE EACH DEPARTURE.  ACFT OK FOR SERVICE.  PERFORMED ADJUSTMENT TEST IAW 52-32-00-2, NO DEFECTS NOTED.  CLEANED PROXIMITY SENSORS & INSPECTED FOR DEBRIS AS PRECAUTIONARY, NONE FOUND.  OK TO CONTINUE.
